# SDR 9718339936

- Difficulty date: September 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1799U
- Make and model: Doug DC-9-31
- Aircraft serial: 47370
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Jamb
- Condition: Cracked
- Location: Aft Press Blkhd
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M CHECK, FOUND CRACK ON THE 5910130-9 CHANNEL AT THE LEFT AFT PRESSURE BULKHEAD DOOR JAMB.  REPAIRED PER EA 99-151653.
